Open Access
Translator Disclaimer
27 April 2004 Linear differential equations with unbounded delays and a forcing term
Jan Čermák, Petr Kundrát
Abstr. Appl. Anal. 2004(4): 337-345 (27 April 2004). DOI: 10.1155/S1085337504306020

Abstract

The paper discusses the asymptotic behaviour of all solutions of the differential equation y˙(t)=a(t)y(t)+i=1nbi(t)y(τi(t))+f(t), tI=[t0,), with a positive continuous function a, continuous functions bi, f, and n continuously differentiable unbounded lags. We establish conditions under which any solution y of this equation can be estimated by means of a solution of an auxiliary functional equation with one unbounded lag. Moreover, some related questions concerning functional equations are discussed as well.

Citation

Download Citation

Jan Čermák. Petr Kundrát. "Linear differential equations with unbounded delays and a forcing term." Abstr. Appl. Anal. 2004 (4) 337 - 345, 27 April 2004. https://doi.org/10.1155/S1085337504306020

Information

Published: 27 April 2004
First available in Project Euclid: 4 May 2004

zbMATH: 1104.34053
MathSciNet: MR2064145
Digital Object Identifier: 10.1155/S1085337504306020

Subjects:
Primary: 34K25 , 39B22

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2004 • No. 4 • 27 April 2004
Back to Top